Moscow Journal of Combinatorics and Number Theory
- Mosc. J. Comb. Number Theory
- Volume 9, Number 4 (2020), 435-440.
On approximations of solutions of the equation $P(z,\ln z)=0$ by algebraic numbers
The paper is devoted to studying how well solutions of an equation , where , can be approximated with algebraic numbers. We prove a new bound with the help of a construction due to K. Mahler.
Mosc. J. Comb. Number Theory, Volume 9, Number 4 (2020), 435-440.
Received: 30 December 2019
Revised: 11 February 2020
Accepted: 25 February 2020
First available in Project Euclid: 12 November 2020
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 11J82: Measures of irrationality and of transcendence
Galochkin, Alexander; Godunova, Anastasia. On approximations of solutions of the equation $P(z,\ln z)=0$ by algebraic numbers. Mosc. J. Comb. Number Theory 9 (2020), no. 4, 435--440. doi:10.2140/moscow.2020.9.435. https://projecteuclid.org/euclid.moscow/1605150028